Mathematical Model of a Competitive Species Pair of Semi-Monod Type and Its Stability Analysis

G. Anusha,C. Balarama Krishna,S. Vishwa Prasad Rao

The present study is a two species competing model of semi-monod type for one species while the resources are unlimited for the second species. The mathematical model is characterized by a coupled pair of first order non-linear ordinary differential equations. All together four equilibrium points are identified and the criteria for local stability are established. The solutions for the linearized perturbed equations are found and results are presented graphically.

Volume 11 | 05-Special Issue

Pages: 1693-1698